# SDR AWXA0000498

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 2, LONGERON 28R CORRODED BEYOND LIMITS AT FS 325.  REMOVED LONGERON IAW 737 SRM 51-40-02, FABRICATED STRINGER REPAIR ANGLES AND CHANNEL IAW 737 SRM 53-00-03, INSTALLED STRINGER, REPAIR ANGLE, AND CHANNEL IAW 737 SRM 53-00-03.
